# SDR DXTA2025090504816

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 1,594 hours, 988 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WERE STUCK IN THE 1 POSITION AND DID NOT COME UP AFTER TAKEOFF. WE RAN THE QRH AND THE QRC AND CAME BACK INTO KAPA ON PRE-RUNS, NO DEFECTS NOTED. FLAPS FUNCTIONED NORMALLY. REMOVED FLAP RELAY ASSEMBLY AND INSTALLED NEW FLAP RELAY ASSEMBLY IAW MM 27-50-40. OPS CHECK REQUIRED. ACCOMPLISHED POST MAINTENANCE CHECKS OF FLAP RELAY ASSEMBLY, FLAP CONTROL SYSTEM FUNCTIONAL CHECK GOOD IAW MM 27-50-40.
